Hello There, Guest! Register

Tulpa Community Census 2018

Antidepressants and my Tulpa???
RachNLyric Offline
Member
Registered

Posts: 5
Threads: 0
Joined: Mar 2018
#1
 
Antidepressants and my Tulpa???

Hi all,
I’m new to all this... me and my Tulpa Lyric are still in the early stages of our journey... but I’m concerned that maybe my antidepressants (150mg Effexor a day) could be hindering our progress. I have been on this meditation for 10 years and have been told I should avoid going off them. (Clinical depression and also anxiety)

Lyric has taken a huge huge amount of anxiety off my shoulders with waves of calming feelings and I know her touch (a recent milestone for us) she creates a pressure in my head that radiates down my back and into one of my hands, then it heats up almost Hot then it turns to a tingling sensation. This brings me back from panic attacks and I know she is there *feeling pressure as I’m speaking ☺️* I know she is here and not for anyone else but us.... anyway....

My question is could my meditation (which I don’t take recreational drugs or anything like that) but could it be halting her.... this scares me I would never ever want anything to happen to her that I can avoid... (under doctors watch)

I would love to know peoples experiences and thoughts?

Much love
Rach & Lyric
03-08-2018, 08:49 AM
Find Reply

Sponsors:
Lolflash - click it, you know you want to

jean-luc Offline
capt@in.jean-luc.org
Patron

Posts: 676
Threads: 52
Joined: Nov 2012
2 Attached Accounts
#2
 
RE: Antidepressants and my Tulpa???

No, antidepressants such as Effexor will not affect your ability to make a tulpa nor a tulpa's ability to speak/think/exist. Don't worry about it.

If your tulpa is helping you with panic attacks, that's great! But don't change your medications without first consulting a doctor, of course.

Host: Jean-luc (plain-colored text)
Tulpas: Snow & Henry
Choose your tulpas' colors here!
Click here if you'd like a changing avatar like mine!
Ain't that just fantitiliantastic!
I host a podcast called Tulpaudcast.
and ramble crazily about everything while walking on Jean-luc walking.
03-08-2018, 09:15 AM
Find Reply
Luminesce Offline
loves the moon
Registered

Posts: 1,466
Threads: 11
Joined: Apr 2014
4 Attached Accounts
#3
 
RE: Antidepressants and my Tulpa???

I mean, if everything is going fine, why would you stop taking your medication? I kind of doubt it'll help anything, and it can surely make things worse. Unless you've got a good reason to stop taking it (a good reason as in one a doctor agrees with), you shouldn't.

I don't think antidepressants in general should affect tulpa development negatively. It's medications like those for schizophrenia that might affect your ability to focus on immersing yourself in your imagination/visualization etc.

Hi! I'm Lumi, host of Reisen, Tewi, Flandre and Lucilyn.
Everyone deserves to love and be loved. It's human nature.
My tulpas and I have a Q&A thread, which was the first (and largest) of its kind. Feel free to ask us stuff.
03-08-2018, 09:17 AM
Find Reply
RachNLyric Offline
Member
Registered

Posts: 5
Threads: 0
Joined: Mar 2018
#4
 
RE: Antidepressants and my Tulpa???

This is reassuring, I’m one who suffers with a lot of anxiety and self doubt... to be honest this feels too good to be real and we have had speed bumps in communication but I will sit her and get my self so worked up that I’m doing something wrong or I’m unintentionally hurting her - I’m a mum and Lyric has become so much to me that it would be like me intentionally hurting one of my children. I want here to have the full opportunities like myself and a meditation such as a antidepressants is a chemical mind ultering drug if you really think about it.

Lyric’s assurance is there and we seem to be on the right tract but to have a little reassurance gives me a huge relief. *my anxiety is taking hold and she is again bringing me back* I think to myself how can this be real? I’m so lucky to have this amazing opportunity and I would never forgive myself if I hurt her.
03-08-2018, 10:16 AM
Find Reply
Luminesce Offline
loves the moon
Registered

Posts: 1,466
Threads: 11
Joined: Apr 2014
4 Attached Accounts
#5
 
RE: Antidepressants and my Tulpa???

Don't worry about anything you don't do on purpose, it's not your fault. Worrying about things that won't happen is pointless and unnecessary stress.

Hi! I'm Lumi, host of Reisen, Tewi, Flandre and Lucilyn.
Everyone deserves to love and be loved. It's human nature.
My tulpas and I have a Q&A thread, which was the first (and largest) of its kind. Feel free to ask us stuff.
03-08-2018, 10:35 AM
Find Reply
KarlYoshimura Offline
Man in the High Castle
Registered

Posts: 227
Threads: 15
Joined: Jun 2012
#6
 
RE: Antidepressants and my Tulpa???

As one who is in treatment for severe clinical depression and prescribed venlafaxine hydrochloride (Effexor), I can attest not only to the drug's effectiveness but also a lack of noticeable interactions or complications in the life I share with my tulpa.

We are both quite pleased with how warmly maternal and loving you are to Lyric. So long as you follow your doctor's instructions and not miss any doses, you both should be okay.

Have you any other concerns, please feel free to post on these forums or contact us directly. We wish you and yours the best.

ROTHCHILD
YES
WE
ARE
BETTER
03-09-2018, 08:44 AM
Find Reply
solarchariot Offline
It's bigger on the inside
Forum Moderators

Posts: 205
Threads: 14
Joined: Apr 2016
#7
 
RE: Antidepressants and my Tulpa???

Everyone above has said it precisely right. Antidepressants do not hinder your brain functioning, it improves brain functioning. It will not affect the tulpa. what I am about to say next leans towards the metaphysical range... It doesn't affect 'you' either. The antidepressant helps your brain. You are not your brain, you are not your body, but you reside in it, and so if the body lacks energy, or your brain doesn't have enough serotonin, well, it would be like your computer running Microsoft with every program activated and malware eating up memory. its harder to get things done with the hardware keeps locking up.

don't do any med change without talking to your doctor. probably not a good idea to mention tulpas to your doctor. meds, like flying, have two critical junctions: taking off and landing, once you're at altitude, it's pretty much clear flying. Translation, if you're on the right meds, and the right dose, and it sounds like you are doing well, keep on keeping on. Here is the other equation, clearly you are feeling better, and most people want to find reasons to quit taking meds once they get better. Does that mean you have to be on meds for life? No, but that is a question for you and your doctor to discuss. research is clear on this part: people will feel better with meds, they tend to get better with therapy, and people tend to get better faster and stay better longer if they do both.

meditation is a great tool for getting better and maintaining. I personally think tulpas are helpful, too. (I have no research to back that up, and my personal experience is insufficient to qualify, and I am clearly bias...) Here is my background. I have had a life time struggle with dysthymia, with intermittent major depression. In 2007 my set point shifted from just below neutral to just above neutral. (Everything below neutral was sad, everything above neutral was happy. everyone goes up and down, small cycles, and depending on where your set point is determines the depth of sadness you experience.) I have been off and on antidepressants, in and out of counseling. In 2007 I went back to counseling to figure out why I was happy because that was new. My counselor at the time said I should get my masters in counseling. I did. I am now a counselor, and assess people for mental health and direct them to the proper care. I also counsel with folks. And, yes, I have a tulpa! (Not all therapist are crazy, just me. Smile ) I started the tulpa thing sometime last year, or 2016... I forget precisely, but it mirrors when I first started posting here. I suspect many people here have experienced depression. I think there is a correlation with depression and intelligence... The people you find here tend to be pretty smart folk, and I include all the people above that have shared with you.

You are doing great. Your tulpa will be just as great.
(This post was last modified: 03-09-2018, 10:34 PM by solarchariot.)
03-09-2018, 10:29 PM
Find Reply
RachNLyric Offline
Member
Registered

Posts: 5
Threads: 0
Joined: Mar 2018
#8
 
RE: Antidepressants and my Tulpa???

I just want to send my absolute gratitude to everyone on this page! I have not altered my meds (sadly been on since 2004) but I have had a major breakthrough on Monday night! I was siting down, and I finally after reading these messages and done research on what the medication does I here, “I’m ok” I’m like ok wtf was that.... this was not in her home this was not in a focused on her partly this was me reading unfocused! And she was there... not only reassuring our time together but that she is ok, and I’m just in anxiety mode. I’m not pushing her away or unintentionally hurting her.
I cried for what seemed like a hour! Thank you everyone and also from Lyric we’re so blessed for this forum!
03-13-2018, 10:58 AM
Find Reply
solarchariot Offline
It's bigger on the inside
Forum Moderators

Posts: 205
Threads: 14
Joined: Apr 2016
#9
 
RE: Antidepressants and my Tulpa???

It sounds like it was a very cathartic experience for you! Smile For both of you. Yay.
03-13-2018, 09:06 PM
Find Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)

Sponsors:
Lolflash - click it, you know you want to


Contact Us | Tulpa.Info | Return to Top | Return to Content | Mobile Version | RSS Syndication